# SDR JR2R20221216921

- Difficulty date: December 16, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86312
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000432
- Aircraft time: 18,260 hours, 10,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Part time: 18,260 hours, 10,707 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR WEB THAT SITS ON TOP OF FLOOR BEAM FR87 CORRODED BETWEEN RBL11 AND RBL40
